# SDR CA980318044

- Difficulty date: March 11, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Propeller: Hamstd 22D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Roller
- Part number: 70096
- Condition: Corroded
- Location: Propeller Blade
- Component: Propeller Blade, Hamstd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE BARREL WAS FOUND CORRODED. THE BRACKET BENT AND THE ROLLER BEARINGS WERE FOUND PITTED. THE BARREL AND ROLLERS WERE REPLACED AND THE BRACKET WAS STRAIGHTENED.
